International Journal of Communications, Network and System Sciences

International Journal of Communications, Network and System Sciences

ISSN Print: 1913-3715
ISSN Online: 1913-3723
www.scirp.org/journal/ijcns
E-mail: ijcns@scirp.org
"Low Complexity Discrete Bit-loading for OFDM Systems with Application in Power Line Communications"
written by Khalifa S. Al-Mawali, Amin Z. Sadik, Zahir M. Hussain,
published by International Journal of Communications, Network and System Sciences, Vol.4 No.6, 2011
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top